On the functionally countable subalgebra of C(X)
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 47-70
@article{RSMUP_2013__129__47_0,
     author = {Ghadermazi, M. and Karamzadeh, O. A. S. and Namdari, M.},
     title = {On the functionally countable subalgebra of C(X)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {47-70},
     zbl = {1279.54015},
     mrnumber = {3090630},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__47_0}
}
Ghadermazi, M.; Karamzadeh, O. A. S.; Namdari, M. On the functionally countable subalgebra of C(X). Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 47-70. http://www.numdam.org/item/RSMUP_2013__129__47_0/

[1] F. Azarpanah - O. A. S. Karamzadeh - A. Rezaei Aliabad, On z -ideals in C(X), Fund. Math. 160 (1999), pp. 15-25. | MR 1694400

[2] F. Azarpanah - O. A. S. Karamzadeh - S. Rahmati, C(X) VS. C(X) Modulo its socle, Colloq. Math. 3 (2008), pp. 315-336. | MR 2365803

[3] F. Azarpanah - O. A. S. Karamzadeh, Algebraic characterization of some disconnected spaces, Italian. J. Pure Appl. Math. 12 (2002), pp. 155-168. | MR 1962109

[4] F. Azarpanah - R. Mohamadian, z -ideals and z -ideals in C(X), Acta. Math. Sin. (Engl. ser), 23 (2007), pp. 989-996. | MR 2319609

[5] T. Dube, Contracting the Socle in Rings of Continuous Functions, Rend. Semin. Mat. Univ. Padova, 123 (2010), pp. 37-53. | Numdam | MR 2683290

[6] R. Engelking, General topology (Berlin: Heldermann, 1989). | MR 1039321

[7] A. A. Estaji - O. A. S. Karamzadeh, On C(X) Modulo its socle, Comm. Algebra, 31 (2003), pp. 1561-1571. | MR 1972881

[8] M. Ghadermazi - M. Namdari, On a-scattered spaces, Far East J. Math. Sci. (FJMS), 32 (2) (2009), pp. 267-274. | MR 2522761

[9] L. Gillman - M. Jerison, Rings of continuous functions (Springer, 1976). | MR 407579

[10] K. R. Goodearl, Von Neumann Regular Rings (Pitman, 1979). | MR 533669

[11] M. Henriksen, Topology related to rings of real-valued continuous functions. Where it has been and where it might be going, Recent Progress In General Topology II, eds M. Husek and J. Van Mill (Elsevier Science, 2002), pp. 553-556.

[12] O. A. S. Karamzadeh, On a question of Matlis, Comm. Algebra, 25 (1997), pp. 2717-2726. | MR 1458725

[13] O. A. S. Karamzadeh, Modules whose countably generated submodules are epimorphic image, Colloq. Math. 2 (1982), pp. 7-10. | MR 678127

[14] O. A. S. Karamzadeh - A. A. Koochakpour, On 0 -selfinjectivity of strongly regular rings, Comm. Algebra, 27 (1999), pp. 1501-1513. | MR 1679716

[15] O. A. S. Karamzadeh - M. Motamedi - S. M. Shahrtash, On rings with a unique proper essential right ideal, Fund. Math. 183 (2004), pp. 229-244. | MR 2128709

[16] O. A. S. Karamzadeh - M. Rostami, On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 93 (1985), pp. 179-184. | MR 766552

[17] S. Larson, A characterization of f-rings in which the sum of semiprime l-ideals is semiprime and its consequences, Comm. Algebra, (1995), pp. 5461-6481. | MR 1363616

[18] R. Levy - M. Matveev, Functional separability, Comment. Math. Univ. Carolin. 51 (2010), pp. 705-711. | MR 2858271

[19] R. Levy - M. D. Rice, Normal P-spaces and the G δ -topology, Colloq. Math. 47 (1981), pp. 227-240. | MR 652582

[20] M. A. Mulero, Algebraic properties of rings of continuous functions, Fund. Math. 149 (1996), pp. 55-66. | MR 1372357

[21] A. Pelczynski - Z. Semadeni, Spaces of continuous functions (III), Studia Mathematica, 18 (1959), pp. 211-222. | MR 107806

[22] R. Raphael - R. G. Woods, On essential ring embeddings and the epimorphic hull of C(X), Theory and Applications of Categories, 14 (2005), pp. 46-52. | MR 2122824

[23] W. Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), pp. 39-42. | MR 85475

[24] D. Rudd, On two sum theorems for ideals of C(X), Michigan Math. J. 17 (1970), pp. 139-141. | MR 259616

[25] A. W. Wickstead, An intrinsic Characterization of selfinjective semi-prime commutative rings, Proc. R. Ir. Acad. 90 (A) (1989), pp. 117-124. | MR 1092712